# SDR 9720872201

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- Engine: Pwa JT8D7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378201
- Condition: Failed
- Location: Lt Engine
- Part time: 41,198 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, AUTO PACK TRIP OCCURRED WITH ASSOCIATED LEFT ENGINE N1.  FUEL FLOW AND OIL PRESSURE DECREASED TO NEAR ZERO INDICATIONS.  CREW ABORTED TAKEOFF.  PERFORMED ENGINE FAILURE COM PROCEDURES AND RETURNED TO GATE.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP ASSEMBLY, OPERATIONAL CHECK OK.
